# SDR 03FDEA00360

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00175   EXTERIOR SKIN IS DENTED AT STA. 702F STR-4R.  DENT AT 702F+15  STR 4R  WAS   FOUND TO BE OUT OF LIMITS IAW SRM 53-30-1, PG 2A, DETAIL II.      CUT OUT DAMAGED SKIN  1 INCH DIAMETER AND REPAIRED IAW SRM 53-30-3.
